# SDR AALA202309058255

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 65,080 hours, 37,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT COMMUNICATION FAULT MESSAGE DURING SYSTEM TEST. MAINTENANCE REPLACED THE BATTERIES FOR THE FORWARD EMERGENCY POWER SUPPLY UNIT (AALA202309053439) AND THE LEFT MID EMERGENCY POWER SUPPLY UNIT (AALA202309058255) PER AMM 33-51-00.
